| Catalog Number |
0240031300 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that oled monitor came off its back plate and fell in an or during surgery.
Additional Manufacturer Narrative
Alleged failure: oled monitor that came off its back plate and fell in an or during surgery.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be setup issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description